# SDR AALA20120123ATL01

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 81,945 hours, 12,977 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41808104
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL  INFLIGHT MIA-ORD.  CREW REPORTED HIGH OIL PRESSURE ON LEFT ENGINE.  EMERGENCY DECLARED FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
